# SDR UIEA2010062500045

- Difficulty date: June 25, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,704 hours, 20,573 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B07659572
- Condition: Dented
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A DENT WAS DETECTED IN THE SKIN AT BS 460 - 480 AND S39-40R. DAMAGE WAS TRIMMED OUT AND REPAIRED IAW IAI NRC 0012 AND SRM 53-30-03, FIG 27, SHEET 5, DETAIL III FIG 1.
